# SDR AU981268

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Press Switch
- Part number: 98807001
- Condition: Failed
- Location: Hydraulic Sys
- Component: 98812001
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR POWERPACK PRESSURE SWITCH OPEN CIRCUITED.  PISTON P/N H2309 STUCK.
